# SDR FDEA2019082181931

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N3002128
- Part serial: A20705
- Condition: Cracked
- Location: Rt Wing Slat
- Part time: 6,035 hours, 4,769 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #6 IN/B T/E SKIRT (FLEX PANEL) IS CRACKED.   REPAIRED CRACK IAW SRM 51-70-17 GENERAL & E.A. F-5750-T0348677
